MathSciNet Relay Station
MathSciNet bibliographic data
MR2593599 60H15 (35R60)
Ondreját, Martin Stochastic wave equation with critical nonlinearities: temporal regularity and uniqueness. J. Differential Equations 248 (2010), no. 7, 1579–1602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement